Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 87, NWS Kansas City, MO

May 10, 2014Holt County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 10, 2014, 2:43 PM CDT for Holt County, Nodaway County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2014, 2:43 PM CDT (19:43 UTC)
Expired
May 10, 2014, 3:30 PM CDT
In force
47 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Holt County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 171 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:48 PM CDTHAIL 0.882 N Graham, MODELAYED REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1818 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WUUS53 KEAX 101943
SVREAX
MOC087-147-102030-
/O.NEW.KEAX.SV.W.0087.140510T1943Z-140510T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOLT COUNTY IN NORTHWEST MISSOURI...
  NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 330 PM CDT

* AT 239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAITLAND...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARYVILLE...SKIDMORE...RAVENWOOD...BARNARD...ARKOE...PICKERING...
  CONCEPTION...CONCEPTION JUNCTION...CLYDE AND PARNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 9463 4047 9463 4047 9462 4043 9461
      4021 9460 4012 9506 4029 9518
TIME...MOT...LOC 1943Z 240DEG 27KT 4021 9504

HAIL...1.25IN
WIND...60MPH

$$

BLAIR
2 follow-up statements
485 
WWUS53 KEAX 101955
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 PM CDT SAT MAY 10 2014

MOC087-102005-
/O.CAN.KEAX.SV.W.0087.000000T0000Z-140510T2030Z/
HOLT MO-
255 PM CDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4057 9463 4047 9463 4045 9461 4037 9461
      4021 9460 4013 9504 4019 9508 4024 9506
      4024 9507 4026 9507 4026 9510 4030 9512
TIME...MOT...LOC 1955Z 240DEG 27KT 4025 9494

$$

MOC147-102030-
/O.CON.KEAX.SV.W.0087.000000T0000Z-140510T2030Z/
NODAWAY MO-
255 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NODAWAY COUNTY
UNTIL 330 PM CDT...

AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MARYVILLE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...RAVENWOOD...BARNARD...ARKOE...CONCEPTION...PICKERING...
CONCEPTION JUNCTION...CLYDE AND PARNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 9463 4047 9463 4045 9461 4037 9461
      4021 9460 4013 9504 4019 9508 4024 9506
      4024 9507 4026 9507 4026 9510 4030 9512
TIME...MOT...LOC 1955Z 240DEG 27KT 4025 9494

HAIL...1.00IN
WIND...60MPH

$$

BLAIR
520 
WWUS53 KEAX 102004
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 PM CDT SAT MAY 10 2014

MOC147-102030-
/O.CON.KEAX.SV.W.0087.000000T0000Z-140510T2030Z/
NODAWAY MO-
304 PM CDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
NODAWAY COUNTY UNTIL 330 PM CDT...

AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MARYVILLE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...RAVENWOOD...ARKOE...CONCEPTION...CONCEPTION JUNCTION...
CLYDE AND PARNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 9463 4047 9463 4045 9461 4021 9460
      4016 9493 4035 9502
TIME...MOT...LOC 2004Z 240DEG 27KT 4028 9486

HAIL...1.00IN
WIND...60MPH

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:55 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 10, 12:55 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 PM CDT Sat May 10 2014

.MESOSCALE DISCUSSION...
Issued at 1255 PM CDT SAT MAY 10 2014

Scattered cumulus is starting to bubble in two areas: ahead of a
developing dryline in eastern Kansas, and along a weak convergence
line stretching from south central Missouri to the southeastern KC
metro. These are two features to watch for convective initiation over
the next several hours, especially as the convergence line pushes
northward into areas with a better moisture discontinuity (mainly
north and northeast of the KC metro). If the convergence line does
eventually connect up with the dryline to the west, this would take
place generally in far northeast Kansas, and will also be an area
to watch for convective initiation this afternoon. Model MUCAPE
values are starting to increase into the 2000-2500 J/kg range in the
warm sector based on LAPS data, and bulk shear vectors remain 40-50
kts across the entire forecast area. Aircraft soundings indicate a
diminishing cap but still somewhat weak low-level lapse rates;
however, these lapse rates will improve as heating continues.

At least isolated convective initiation is expected in the next 1-3
hours, and any storms that develop do have the potential to become
severe. Main threats are still large hail and damaging wind; however,
there will be a low potential for an isolated tornado if storms can
develop and track along the convergence line/moisture discontinuity
this afternoon.

&&

.SHORT TERM...(Today through Monday Afternoon)
Issued at 415 AM CDT SAT MAY 10 2014

This forecast package will feature the potential for severe weather
this weekend across eastern Kansas and western Missouri. The threat
for severe weather on Saturday could be isolated to scattered across
portions of the forecast area as a warm front will lift north
through the day. Currently conditions across the area are on the
cool and dry side, but lurking just to the south of the forecast
area lower to middle 60 dew points reside. Expect a surface trough
to form and deepen well west of the forecast area through the day on
Saturday, causing strong southerly winds to pick up through the day.
This will bring the warm front northward through the day, advecting
a warm and unstable air mass into southern and central Missouri.
Looking at the CAPE/shear relationship today it appears that there
will be ample instability in the form of 3000+ J/kg of ML CAPE, and
plenty of deep layer shear in the form of westerly 0-6 km shear
vectors around 40 to 50 kts to allow for supercell structures should
storms form later this afternoon. Looking at forecast soundings for
the middle afternoon hours, it appears that the atmosphere will be
uncapped by 20-21z, and with good lower level lift along the
convergence associated with the warm front and with some modest mid
level lift associated with the western mid level trough, it appears
that convection is likely later this afternoon, probably in the
vicinity of the advancing warm front. Where exactly this warm front
sets up is a bit unclear, however it's becoming more apparent that
it'll set up somewhere in the forecast area. Latest NAM runs would
indicate that an area roughly north of Highway 50 to Highway 36
would be the most likely corridor for afternoon/evening supercells.
This would also be supported by the latest high-resolution
convection allowing models. Considering supercell structures would
be likely with any convection the standard hail and wind threats
will be in place. Given the high amount of CAPE and good shear very
large hail, up to perhaps baseball sized or larger. Gusty winds will
also be possible given the strong nature of the storms. Regarding
the tornado threat, it appears that good curvature to the hodographs
will be present later this afternoon, especially along and near the
warm front where low level winds will be backed more to the
southeast, veering with height to southwest in the mid levels. While
the hodographs in the area most likely to see convection indicate
good atmospheric turning with height the lack of really strong low
level winds should keep the potential for strong to violent
tornadoes at a minimum. To summarize, given the aforementioned
parameters it does appear that afternoon/evening convection is
likely with supercell structures being more than possible. Expect
all hazards of severe weather with these storms, including hail,
perhaps up to the size of baseballs, if not larger, strong gusty
winds, and a few tornadoes. It appears that these afternoon storms
could form into a complex overnight sliding to the east overnight
bringing a damaging wind threat to portions of central Missouri
overnight.

Going into Sunday the threat for severe weather will continue as the
warm front continues its trek northward, keeping a steady flow of
good warm/moist air into the forecast area. With the entire forecast
area likely locked deep in the warm sector for Sunday it appears
that a majority of the CWA will escape any diurnally driven deep
convection. However portions of the western and northern CWA may
indeed be susceptible to the high-impact severe weather for Sunday
afternoon. The surface trough responsible for the warm air advection
looks to elongate and perhaps become two different lows, one in NE
Kansas or SE Nebraska, and one in the TX panhandle. The TX panhandle
portion will likely not affect the forecast area, but the northern
portion of the dual low will cause a localized backing of surface
and low level winds across NW/NC Missouri into SE Nebraska, NE
Kansas, and southern/central Iowa. This area, along the IA/MO/NE
border could be most at risk for severe weather, perhaps as far
south as Interstate 70, however given the lack of any forecast-able
boundary along Interstate 70 it appears at this point that
high-impact severe weather that far south is unlikely. Unlike
Saturday low level winds will be a quite a bit stronger, which will
lend to more elongated turning hodographs, especially in far
northern Missouri, where the winds are locally backed, east and
northeast of the surface low. Convective parameters look to be a bit
higher/stronger on Sunday than Saturday, which will keep all of the
same modes and hazards of severe weather on the table. SB CAPE north
of Highway 36 looks to reach the 3000-3500 J/kg range, with deep
layer shear vectors out of the west/southwest around 50 to 60 kts.
The low level turning will cause 0-1 SRH values in N Missouri to
reach the 150 to 250 m2/s2 range, more than ample for tornadoes to
form.

Further to the south (south of Highway 36) forecast soundings
indicate that areas of central Missouri will be capped off, and
without any discernible boundaries to create good low level
convergence it appears that storm activity will be minimal away from
the aforementioned warm front in Iowa and a cold front, that will be
situated further to the west.  That being said, with backed winds
and 850 winds around 50 knots parameters deep in that warm sector
will be enough to create supercells, should something be able to go
up along the cold front in eastern Kansas and get away from the
updraft-undercutting cold air. A few conditions to the forecast do
exist, mainly how the overnight convection that forms as a result of
the Saturday evening storms plays out. Left over cloud debris and/or
any left over outflow boundaries from Saturday night activity could
either mitigate or enhance convective impacts on Sunday.

As the cold front progresses to the east southeast, likely entering
the area sometime after dark on Sunday evening more widespread
convection, likely in the form of a squall line will form. At this
point the main threats through the night time hours on Sunday will
be damaging winds and perhaps some hail. But given 0-1 SRH values
well over 300 m2/s2 an isolated embedded tornado or mesovortex could
form causing localized areas of enhanced wind damage. With the
timing of the cold front in some question, mainly with respect to it
slowing down a tad with successive runs, it appears that some
destabilization could occur in WC to C Missouri as Monday
progresses. Central Missouri could see another round of strong to
severe storms on Monday, should the cold front lag enough to allow
the day time heating to destabilize the atmosphere for Monday.

.LONG TERM...(Monday Evening through Friday)
Issued at 415 AM CDT SAT MAY 10 2014

Models are in good agreement during the early portion of the
extended period depicting the upper level trough that brought the
weekend severe weather threat will move into the northern Plains. An
attendant cold front will move through the CWA on Monday and will be
east of the CWA by Monday night. However, there will still be
post-frontal showers and thunderstorms moving through the area
Monday night. These showers may be slow in exiting the area and may
persist into Tuesday morning as the front will slow it's eastward
progression as an associated surface low moves into the central
Great Lakes. Models continue to be in good agreement through Tuesday
as conditions dry out for the day. Temperatures will be 10 degrees
below average with highs into the lower 60s.

Models solutions diverge as early as day five as the GFS shows one
broad trough across most of the eastern two-thirds of the CONUS with
ridging out west. The EC and GEM show weak troughing across the
northern Plains with a strong secondary upper trough forming in the
base of the main trough across the Central and Southern Plains. The
GEM and EC show moisture return out ahead of this trough and brings
another round of showers into the area late Tuesday night into
Wednesday whereas the GFS remains dry. In any case, all models show
the local area in northwest flow behind these troughs from Wednesday
through the remainder of the extended. There are low chance POPs on
Thursday for a potential shortwave moving into the area on northwest
flow. One certainty is that temperatures will be below average
through the work week with highs in to the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1233 PM CDT SAT MAY 10 2014

Isolated thunderstorms are expected to develop across the region this
afternoon, and will spread eastward during the evening. Some of these
storms could be severe. Additional, weaker thunderstorms are expected
from the overnight hours through Sunday, and should focus mainly in
northeast KS and far northwest MO through Sunday afternoon. In areas
not impacted by thunderstorms, ceilings should stay mainly VFR and
winds will be breezy out of the south.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

MESOSCALE...Laflin
SHORT TERM...Leighton
LONG TERM...73
AVIATION...Laflin
Hazardous weather outlook, May 10, 12:20 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CDT SAT MAY 10 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111730-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1220 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND
EVENING. STORMS ARE EXPECTED TO DEVELOP ALONG A LINE FROM SOUTHEAST
KANSAS THROUGH NORTHWEST MISSOURI IN THE EARLY TO MID- AFTERNOON HOURS.
ADDITIONAL ISOLATED STORMS WILL DEVELOP ACROSS MISSOURI. THESE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...SOME DAMAGING
WINDS...AND PERHAPS AN ISOLATED TORNADO.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHEASTERN
KANSAS AND NORTHWESTERN MISSOURI AFTER MIDNIGHT AND MAY CONTINUE INTO
SUNDAY MORNING WITH THE POTENTIAL TO PRODUCE LARGE HAIL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 SEVERE WEATHER WILL BE POSSIBLE SUNDAY NIGHT ACROSS THE ENTIRE
 OUTLOOK AREA. THE MAIN HAZARDS WITH THESE STORMS WILL BE DAMAGING
 WINDS AND LARGE HAIL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, May 10, 2:38 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 PM CDT SAT MAY 10 2014

MOZ002-011-102030-
HOLT MO-NODAWAY MO-
238 PM CDT SAT MAY 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NODAWAY AND NORTHEASTERN
HOLT COUNTIES UNTIL 330 PM CDT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAITLAND...OR 10 MILES EAST OF MOUND CITY...
MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...RAVENWOOD...BARNARD...ARKOE...CONCEPTION...CONCEPTION
  JUNCTION...CLYDE AND PARNELL.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4047 9463 4047 9461 4021 9460 4013 9500
      4013 9504 4012 9505 4011 9510 4022 9521
      4051 9463
TIME...MOT...LOC 1938Z 243DEG 37KT 4019 9503

BLAIR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:38 PM CDTSpecial Weather StatementEAXNodaway52 min
May 10, 3:18 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth42 min
May 10, 3:54 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway51 min
May 10, 3:57 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison48 min
May 10, 4:14 PM CDTSevere Thunderstorm WarningEAXClay, Platte46 min
May 10, 4:20 PM CDTSevere Thunderstorm WarningEAXClay, Clinton40 min
May 10, 4:33 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway57 min
May 10, 4:40 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer50 min
May 10, 4:50 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte40 min
May 10, 4:56 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray49 min
May 10, 5:15 PM CDTTornado WarningEAXClay, Jackson, Ray30 min
May 10, 5:22 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry53 min
May 10, 5:25 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan50 min
May 10, 5:28 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte47 min
May 10, 5:37 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston53 min
May 10, 5:42 PM CDTTornado WarningEAXLafayette, Ray33 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan47 min
May 10, 6:02 PM CDTTornado WarningEAXCarroll, Lafayette, Ray28 min
May 10, 6:10 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston50 min
May 10, 6:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Saline48 min
May 10, 6:29 PM CDTSevere Thunderstorm WarningEAXPlatte61 min
May 10, 6:37 PM CDTSevere Thunderstorm WarningEAXAdair, Macon53 min
May 10, 6:59 PM CDTTornado WarningEAXMacon16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.